# SDR UIEA2018020200166

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,345 hours, 15,942 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Eec
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC EICAS MESSAGE DURING APPROACH.  RAN THE LT ENGINE IAW FIM 73-21 F/T 874,  NO MESSAGE.  COMPLIED WITH A BITE PROCEDURES ON LP1MV.   NO FAULT CODES. OPS CHECKED NORMAL.
